TitleCharacterization and manipulation of fruit susceptibility to Drosophila suzukii
Publication TypeJournal Article
Year of Publication2016
AuthorsLee, JC, Dalton, D, Swoboda-Bhattarai, KA, Bruck, DJ, Burrack, HJ, Strik, BC, J. Woltz, M, Walton, VM
JournalJournal of Pest Science
Volume89
Issue3
Pagination771 - 780
Date PublishedJan-07-2016
ISSN1612-4758
URLhttp://link.springer.com/10.1007/s10340-015-0692-9 http://link.springer.com/content/pdf/10.1007/s10340-015-0692-9http://link.springer.com/content/pdf/10.1007/s10340-015-0692-9.pdfhttp://link.springer.com/article/10.1007/s10340-015-0692-9/fulltext.html
DOI10.1007/s10340-015-0692-9
Short TitleJ Pest Sci
Full Text

PDF